Translator Disclaimer
January 2019 Regularities of semigroups, Carleson measures and the characterizations of BMO-type spaces associated with generalized Schrödinger operators
Yuanyuan Hao, Pengtao Li, Kai Zhao
Banach J. Math. Anal. 13(1): 1-25 (January 2019). DOI: 10.1215/17358787-2018-0013

Abstract

Let L = Δ + μ be the generalized Schrödinger operator on R n , n 3 , where Δ is the Laplacian and μ 0 is a nonnegative Radon measure on R n . In this article, we introduce two families of Carleson measures { d ν h , k } and { d ν P , k } generated by the heat semigroup { e t L } and the Poisson semigroup { e t L } , respectively. By the regularities of semigroups, we establish the Carleson measure characterizations of BMO-type spaces BMO L ( R n ) associated with the generalized Schrödinger operators.

Citation

Download Citation

Yuanyuan Hao. Pengtao Li. Kai Zhao. "Regularities of semigroups, Carleson measures and the characterizations of BMO-type spaces associated with generalized Schrödinger operators." Banach J. Math. Anal. 13 (1) 1 - 25, January 2019. https://doi.org/10.1215/17358787-2018-0013

Information

Received: 10 March 2018; Accepted: 13 April 2018; Published: January 2019
First available in Project Euclid: 15 October 2018

zbMATH: 07002029
MathSciNet: MR3895004
Digital Object Identifier: 10.1215/17358787-2018-0013

Subjects:
Primary: 42B20
Secondary: 35J10, 42B30

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2019
Back to Top